MAUDE Adverse Event Report: DEPUY MITEK LLC US ARTHRO SUTURE SCISSORS *EA; SUTURE CUTTER

DEPUY MITEK LLC US ARTHRO SUTURE SCISSORS *EA; SUTURE CUTTER
Model Number 214605
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).The lot number was unknown.Investigation summary: the complaint device is not being returned, it was retained by the customer, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.Given that lot number was not provided, the manufacturing record evaluation (mre) review cannot be performed.If the lot number becomes available, the mre review will be performed.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that the suture cutter device would not cut well.There was no procedure nor patient involvement reported.No additional information was provided.

Common Device Name
SUTURE CUTTER
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key11671355
Report Number1221934-2021-01187
Device Sequence Number14199948
Product Code FZT
UDI-Device Identifier10886705003884
UDI-Public10886705003884
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number214605
Device Catalogue Number214605
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2021
Initial Report FDA Received Date04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1